MAUDE Adverse Event Report: DEPUY SPINE INC ELLIPTICAL HANDLE; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC ELLIPTICAL HANDLE; MISC ORTHO SURGICAL INSTR
Model Number 279702140
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 that the x25 driver was being used with a torque handle to perform the final tightening of the set screws, when the tip wouldn¿t engage properly.The threads on the tip of the driver were bent so a different x25 driver was used to complete this stage of the surgery.Concomitant device reported: unknown setscrew (part# unknown, lot# unknown, quantity unknown).This report is for one (1) elliptical handle.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
This is report 1 of 2 for (b)(4).

Brand Name
ELLIPTICAL HANDLE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11464296
Report Number1526439-2021-00421
Device Sequence Number4189186
Product Code LXH
UDI-Device Identifier10705034198521
UDI-Public10705034198521
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702140
Device Catalogue Number279702140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/07/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN LOCKING/SET SCREWS; VIPER2 - INT X-25, SELF-RETAIN; UNKNOWN LOCKING/SET SCREWS; VIPER2 - INT X-25, SELF-RETAIN